# SDR DALA2019122767565

- Difficulty date: December 26, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N925DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63535
- Aircraft time: 2,216 hours, 931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION,  FOUND THE EMERGENCY LIGHT AT SEAT 22 WAS INOPERATIVE.  SECURED A LOOSE CONNECTOR.  OPS NORMAL.
